# SDR ASAA2018012223272

- Difficulty date: January 22, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 37,750 hours, 11,370 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START ON TAXI-IN. GROUNDED - YES. PERFORMED APU BITE PER FIM 49-60 TASK 801. NO FAULTS ON CURRENT STATUS, NO FAULTS NOTED IN FAULT. APU STARTS NORMALLY PER AMM 49-11-00.
